While Will was in he hospital Wills mom and I had to clean his room.. during this time the room looked like a tornado went through it. We looked for signs that he was planning something like this, or anything of that sort. We found a sign I guess. We found and I say this lightly, about 1500 empty packages of triple c’s in his room. Hidden, of course.. but this was going on right in front of our faces.. the thing with tripple C’s is that it contains dextromethorphan. The Dextromethorphan is a cough suppressant that is partially an opiod and structurally related to Codeine. Tripple C’s is basically A Cough and Cold medicine — which contains 30 mg of DXM in little red tablets. After we had found them and confronted him about it, he told me he was taking approximately 45 pills a day easy. Do you have any idea how much DXM that is? Symptoms of taking tripple C’s are
– Inappropriate laughter
– Unusual sounds
– Weird sense of touch
– Feeling of floating mid air
– Loss of coordination
– High blood pressure
– Slurred speech
This is confusing to me, since suicidal thoughts or mood swings isn’t necessarily a symptom of taking this specific “drug” but if you take enough of it I imagine the paranoia could cause that.. till this day we still don’t know exactly why Will did what he did. I don’t think the Tripple C’s helped the way he felt though, by any means at all..
I will never take any of coricidins medications after seeing him go through his addiction to this cough medicine. It will never be in my home and I’ll never give it to my child/children. I know if you take it as prescribed it works like it should, but I’m just not willing to risk it and just knowing their products can do that to people I want nothing to do with it at all.. I obviously haven’t let go of that..
On top of taking Tripple C’s Will was also smoking a decent amount of mojo. Otherwise known as spice, K2, blaze, or synthetic marijuana. There are other names those are just to list a few. Symptoms of this “drug” are
-increased heart rate
-uncontrollable body movements (jerkiness)
-lack of emotional attachment
-loss of control
Mojo is an addictive substance contrary to popular belief.
Withdrawal symptoms of mojo include
– Vomiting and diarrhea
– Kidney failure or damage
– Extreme Sweating
-Inability to sleep
– Loss of motivation
– Psychotic episodes
– Inability to care about consequences
The mixture of these two drugs together could have caused Will to try to commit suicide, he could have been withdrawing from mojo, or he could have just been depressed and suicidal. I listed all of the symptoms in this particular blog in case anyone reading this knows someone addicted to these particular drugs. It’s hard to know about something you’ve never heard of before or are new to.. I think it’s important to know these things. In my town, Mojo was like an epidemic. I know it’s still out there, and you could save someone’s life knowing these side effects. We will never know what made Will do that on that night, it’s been 5 years and he hasn’t told us. Like I’ve said before he’s not the talkative type.. maybe it was losing our baby.. we’ll never know. But maybe this post can help you or someone you know put your finger on someone you knows actions and stop something terrible before it happens..
I say this only because all of these emotions, withdrawal symptoms, and symptoms of tripple C’s were definitely happening right before our eye and we didn’t know.
None of my other blogs will be like this informative of drug related symptoms, I just felt the need to inform others of what I missed before my very eyes. And it eats me up until this very day.
Still I Rise,